# SDR SWIA2020010947601

- Difficulty date: November 13, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 37,342 hours, 36,305 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBD FLAP VANE OTBD CAP CHAFE, FLAGGED (C-CHECK) RO 01/07/2020  CHAFE ON L/H INBD FLAP VANE CAPÂ€”OTBD SIDE FOUND TO BE OUT OF LIMITS REF. CRJ200 SRM, REMOVED OUT OF LIMITS VANE CAP REF. CRJ200 SRM, LOCATED, DRILLED FULL SIZE AND COUNTERSUNK ALL HOLES COMMON TO REPLACEMENT VANE CAP REF. CRJ200 SRM AND INSTALLED REPLACEMENT VANE CAP REF. BOMBARDIER DWG AND CRJ200 SRM. FILLET SEALED REPLACEMENT L/H INBD FLAP VANE CAPÂ€”OTBD SIDE REF. CRJ200 SRM AND RESTORED FINISH REF. CRJ200 SRM.
